# SDR QXEA2024041900108

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N655QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000940
- Aircraft time: 2,187 hours, 1,686 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: UNKNOWN
- Condition: Vibration
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN APPLYING LEFT BRAKE AT ALL SPEEDS VIBRATION + SOFT RUMBLING SOUND HEARD. REMOVED FROM SERVICE. JACKED L/H MLG. PERFORMED GVI OF WHEEL & BRAKE ASSEMBLIES, WHILE ROTATING. NO DEFECTS NOTED. INSPECTED MLG DAMPENER. NO DEFECTS NOTED. PERFORMED TAXI CHECK OF A/C. APPLIED BRAKES NUMEROUS TIME WITHOUT INDICATION OF VIBRATION OR FLUTTER NOTICED, COULD NOT DUPLICATE. NO DEFECTS NOTED AT THIS TIME RETURNED TO SERVICE.
